The validity of a non-differential global positioning system for measuring player movement patterns in field hockey

MacLeod, H., Morris, J.G., Nevill, A. and Sunderland, C. ORCID: 0000-0001-7484-1345, 2009. The validity of a non-differential global positioning system for measuring player movement patterns in field hockey. Journal of Sports Sciences, 27 (2), pp. 121-128.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Sports Sciences
Creators: MacLeod, H., Morris, J.G., Nevill, A. and Sunderland, C.
Date: 2009
Volume: 27
Number: 2
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:34
Last Modified: 09 Jun 2017 13:33
URI: http://irep.ntu.ac.uk/id/eprint/15054

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year